# SDR SWAA2021081778399

- Difficulty date: May 14, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 55,445 hours, 32,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: R2 Door Pan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR LOWER PAN SUPPORT BRACKET CRACKED / REMOVED AND REPLACED AFT GALLEY DOOR LOWER PAN SUPPORT PER AMM 52-41-31.
